On the arithmetic nature of definite integrals of rational functions

A. J. Van Der Poorten

Research output: Contribution to journalArticleResearchpeer-review

Abstract

A. Baker’s theorems on linear forms in the logarithms of algebraic numbers imply information on the arithmetic nature of definite integrals of rational functions. This paper provides a convenient formulation of these implied results.

LanguageEnglish
Pages451-456
Number of pages6
JournalProceedings of the American Mathematical Society
Volume29
Issue number3
DOIs
Publication statusPublished - 1971

Fingerprint

Definite integral
Rational functions
Algebraic number
Linear Forms
Logarithm
Rational function
Imply
Formulation
Theorem

Keywords

  • Algebraic number
  • Definite integral
  • Linear form
  • Partial fraction expansion
  • Rational function
  • Transcendental number

Cite this

@article{870d276611064373a29d829103f4397b,
title = "On the arithmetic nature of definite integrals of rational functions",
abstract = "A. Baker’s theorems on linear forms in the logarithms of algebraic numbers imply information on the arithmetic nature of definite integrals of rational functions. This paper provides a convenient formulation of these implied results.",
keywords = "Algebraic number, Definite integral, Linear form, Partial fraction expansion, Rational function, Transcendental number",
author = "{Van Der Poorten}, {A. J.}",
year = "1971",
doi = "10.1090/S0002-9939-1971-0276180-X",
language = "English",
volume = "29",
pages = "451--456",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "3",

}

On the arithmetic nature of definite integrals of rational functions. / Van Der Poorten, A. J.

In: Proceedings of the American Mathematical Society, Vol. 29, No. 3, 1971, p. 451-456.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the arithmetic nature of definite integrals of rational functions

AU - Van Der Poorten, A. J.

PY - 1971

Y1 - 1971

N2 - A. Baker’s theorems on linear forms in the logarithms of algebraic numbers imply information on the arithmetic nature of definite integrals of rational functions. This paper provides a convenient formulation of these implied results.

AB - A. Baker’s theorems on linear forms in the logarithms of algebraic numbers imply information on the arithmetic nature of definite integrals of rational functions. This paper provides a convenient formulation of these implied results.

KW - Algebraic number

KW - Definite integral

KW - Linear form

KW - Partial fraction expansion

KW - Rational function

KW - Transcendental number

UR - http://www.scopus.com/inward/record.url?scp=84968488025&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1971-0276180-X

DO - 10.1090/S0002-9939-1971-0276180-X

M3 - Article

VL - 29

SP - 451

EP - 456

JO - Proceedings of the American Mathematical Society

T2 - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 3

ER -